# SDR SWIA201024233

- Difficulty date: April 16, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 29,619 hours, 42,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BUTT STRAP, FRAMES 16 TO 17, CORRODED.  (C CHECK)REPLACED BUTT STRAP PER SRM.
